MAUDE Adverse Event Report: BIOSENSE WEBSTER INC OCTARAY, GALAXY, 48P, 2-5-2-5-2, D-CURVE; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

BIOSENSE WEBSTER INC OCTARAY, GALAXY, 48P, 2-5-2-5-2, D-CURVE; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Model Number D160902
Medical Device Problem Codes Signal Artifact/Noise (1036); Device Contamination with Body Fluid (2317); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a atrial fibrillation (afib) with a octaray, galaxy, 48p, 2-5-2-5-2, d-curve and when the octaray was pulled out of the patient's body for replacing with the tv catheter after performing the lpv (left anterior carina and box ablation (both at 50 w), 2 or 3 electrodes on octaray were confirmed to be turned black and the chars were attached.When the electrodes were gently wiped, the chars could be wiped off.The exact timing of the occurrence was not identified.However, because there were a few interference noises on octaray and the qdot catheter during the ablation of the lpv anterior carina and the roof (total 3 lesion) on the review after the procedure, and the char issue might occurred at that time.The physician noticed the event when octaray was pulled out from the patient's body.No irrigation issues were confirmed.Also, the temperature was not displayed """"high"""" during ablation.Ablation time did not exceed 60 seconds (per an ablation).Ablation time did not exceed 120 seconds (per an ablation).Mean cf (contact force) value exceeded 25g sometimes (the exact values were unknown).Irrigation setting was within the recommended range.The setting of pre rf time and post rf time: pre 4s, post 2s.The physician mentioned the chars had been attached to the proximal and distal side of the tip electrode, but it was uncertain because there were no pictures.Power setting was 50w.The procedure was completed without patient's consequence.Bad/ partial ecg (bs or ic) is not mdr-reportable.Char is not mdr-reportable.Thrombus/clot is mdr-reportable.
 
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 31-may-2023, the bwi product analysis lab received the device for evaluation.The product investigation was subsequently completed.It was reported that a patient underwent a atrial fibrillation (afib) with a octaray, galaxy, 48p, 2-5-2-5-2, d-curve and when the octaray was pulled out of the patient's body for replacing with the tv catheter after performing the lpv (left anterior carina and box ablation (both at 50 w), 2 or 3 electrodes on octaray were confirmed to be turned black and the chars were attached.When the electrodes were gently wiped, the chars could be wiped off.The exact timing of the occurrence was not identified.However, because there were a few interference noises on octaray and the qdot catheter during the ablation of the lpv anterior carina and the roof (total 3 lesion) on the review after the procedure, and the char issue might occurred at that time.Device evaluation details: visual analysis revealed char/thrombus on two of the electrodes of the device.A patency test was performed, and the device was flushing correctly, no obstructed holes were observed.No irrigation issues were observed.Afterward, an electrical test was performed, and no electrical issues were found a manufacturing record evaluation was performed for the finished device 30915359l number, and no internal actions related to the reported complaint condition were identified.The char/thrombus issue reported by the customer was confirmed.It should be noted that product failure is multifactorial.As part of biosense webster¿s quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
OCTARAY, GALAXY, 48P, 2-5-2-5-2, D-CURVE
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key16994817
Report Number2029046-2023-01138
Device Sequence Number7039464
Product Code MTD
UDI-Device Identifier10846835021110
UDI-Public10846835021110
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2023
Device Model NumberD160902
Device Catalogue NumberD160902
Device Lot Number30915359L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NGEN GENERATOR (M685306, 22440132FC); NGEN PUMP (D139704, 091021-104); QDOT MICRO (D1395050, LOT 30918777L
Patient SexUnknown